# SDR DL757960447

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Part number: 6510
- Condition: Failed
- Location: Rat System
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CONDUCTING RAM AIR TURBINE DEPLOYMENT TEST, TURBINE FAILED TO DEPLOY.  REPLACED RAT DEPLOY PRESSURE SWITCH AND OPERATION NORMAL.
